Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-10 of  28 results for ""Zmorovich, V. A.""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

α-Almost-convex functions.

  • Source: Ukrainian Mathematical Journal; Sep1981, Vol. 33 Issue 5, p513-516, 4p

Record details

×
Academic Journal

Theory of convergence of infinite numerical series.

  • Source: Ukrainian Mathematical Journal; Mar1979, Vol. 31 Issue 2, p142-145, 4p

Record details

×
Academic Journal

α-Convex functions for α < 0.

  • Source: Ukrainian Mathematical Journal; Jul1979, Vol. 31 Issue 4, p341-343, 3p

Record details

×
  • 1-10 of  28 results for ""Zmorovich, V. A.""